# SDR SWAA2025022800190

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 52,970 hours, 27,715 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL CRACKED. <[01] R&R RIGHT HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL. IAW AMM 53-31-31.
